Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 53, NWS Kansas City, MO

May 12, 2011Andrew County, Nodaway County, Missouri

NWS Kansas City, MO issued this river flood warning at May 12, 2011, 6:31 AM CDT for Andrew County, Nodaway County, Missouri. It took effect at May 12, 2011, 7:35 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
May 12, 2011, 6:31 AM CDT (11:31 UTC)
In effect from
May 12, 2011, 7:35 AM CDT
Expired
May 12, 2011, 6:44 PM CDT
In force
11 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

Counties Andrew County, MO, Nodaway County, MO

The radar

The Pleasant Hill radar (KEAX), 159 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point 102 River at Maryville (MYVM7). The gauge peaked at 21.00 ft at May 12, 2011, 12:00 PM CDT.

actionminormoderate510152005/1205/13
Action stage
13 ft
Minor stage
18 ft
Moderate stage
23 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06819500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

679 
WGUS43 KEAX 121131
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
631 AM CDT THU MAY 12 2011
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  102 RIVER AT MARYVILLE

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...ANDREW...NODAWAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC003-147-131131-
/O.NEW.KEAX.FL.W.0053.110512T1235Z-110513T1806Z/
/MYVM7.1.ER.110512T1235Z.110512T1500Z.110512T1806Z.UU/
631 AM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE 102 RIVER AT MARYVILLE.
* UNTIL FRIDAY AFTERNOON.
* AT  5:30 AM THURSDAY THE STAGE WAS 17.0 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 18.4 FEET BY LATE THIS MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THIS AFTERNOON.
* AT 18.0 FEET...THE EAST BANK OF THE RIVER FLOODS. WATER ALSO 
  APPROACHES THE VILLAGE OF ARKOE.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

102 RIVER
  MARYVILLE       18   17.0   THU 05 AM   18.4 LATE THIS MORNING

$$
2 follow-up statements
234 
WGUS83 KEAX 121443
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
943 AM CDT THU MAY 12 2011
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAM...
 
  102 RIVER AT MARYVILLE 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...ANDREW...NODAWAY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAM...

  MISSOURI RIVER AT ST JOSEPH 
 
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN 
MISSOURI...ANDREW...BUCHANAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC003-147-131443-
/O.EXT.KEAX.FL.W.0053.000000T0000Z-110514T0218Z/
/MYVM7.1.ER.110512T1223Z.110512T1530Z.110513T0218Z.UU/
943 AM CDT THU MAY 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE 102 RIVER AT MARYVILLE.
* UNTIL FRIDAY EVENING.
* AT  9:30 AM THURSDAY THE STAGE WAS 20.5 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY LATE
  THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 18.0 FEET...THE EAST BANK OF THE RIVER FLOODS. WATER ALSO 
  APPROACHES THE VILLAGE OF ARKOE.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

102 RIVER
  MARYVILLE       18   20.5   THU 09 AM   20.9 LATE THIS MORNING

$$

KSC043-MOC003-021-131442-
/O.CON.KEAX.FL.W.0051.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110512T0945Z.110513T1200Z.000000T0000Z.NO/
943 AM CDT THU MAY 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT  9:30 AM THURSDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.4 FEET BY 
  FRIDAY MORNING THEN BEGIN FALLING.
* AT 19.0 FEET...BACKWATER FROM THE MISSOURI RIVER FLOODS PROPERTY 
  ALONG THE NODAWAY RIVER AT NODAWAY MISSOURI.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST. 
  JOSEPH OCCURS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  ST JOSEPH       17   17.7   THU 09 AM   20.4 FRIDAY MORNING

$$
434 
WGUS83 KEAX 122345
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
644 PM CDT THU MAY 12 2011
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  102 RIVER AT MARYVILLE
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...ANDREW...NODAWAY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  102 RIVER AT ROSENDALE 
  MISSOURI RIVER AT ST JOSEPH 
 
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN 
MISSOURI...ANDREW...BUCHANAN


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC003-147-130014-
/O.CAN.KEAX.FL.W.0053.000000T0000Z-110514T0218Z/
/MYVM7.1.ER.110512T1223Z.110512T1830Z.110512T2241Z.UU/
644 PM CDT THU MAY 12 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE 102 RIVER AT MARYVILLE.
* AT 6:30 PM THURSDAY THE STAGE WAS 16.9 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* FELL BELOW FLOOD STAGE AT 5:41 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.1 FEET BY FRIDAY 
  MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

102 RIVER
  MARYVILLE       18   16.9   THU  6 PM   16.8 THIS EVENING

$$

MOC003-021-132343-
/O.CON.KEAX.FL.W.0054.000000T0000Z-110514T1408Z/
/RSDM7.2.ER.000000T0000Z.110513T0600Z.110513T1408Z.NO/
644 PM CDT THU MAY 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE 102 RIVER AT ROSENDALE.
* UNTIL SATURDAY MORNING.
* AT 4:03 PM THURSDAY THE STAGE WAS 18.6 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.1 FEET BY 
  EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  FRIDAY MORNING.
* AT 19.0 FEET...STATE ROUTE 48 ON THE EAST AND WEST SIDES OF 
  ROSENDALE IS UNDER WATER.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS 
  OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

102 RIVER
  ROSENDALE       18   18.6   THU  4 PM   19.1 EARLY FRIDAY MORNING

$$

KSC043-MOC003-021-132343-
/O.CON.KEAX.FL.W.0051.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110512T0945Z.110513T1200Z.000000T0000Z.NO/
644 PM CDT THU MAY 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 6:30 PM THURSDAY THE STAGE WAS 19.3 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.4 FEET BY 
  FRIDAY MORNING THEN BEGIN FALLING.
* AT 19.0 FEET...BACKWATER FROM THE MISSOURI RIVER FLOODS PROPERTY 
  ALONG THE NODAWAY RIVER AT NODAWAY MISSOURI.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST. 
  JOSEPH OCCURS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  ST JOSEPH       17   19.3   THU  6 PM   20.4 FRIDAY MORNING

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 12, 4:28 AM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 12, 4:28 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
428 AM CDT THU MAY 12 2011

.DISCUSSION...

WEATHER FOR THE NEXT SEVERAL DAYS WILL BE TIED TO THE CENTRAL HIGH
PLAINS UPPER LOW. WATER VAPOR SATELLITE IMAGERY SHOWS LOW CENTER
OVER EAST CENTRAL CO HAS MOVED LITTLE OVER THE PAST 12 HOURS AS
BLOCKING PATTERN ALOFT KEEPS SYSTEMS ON A HOLD PATTERN.
HOWEVER...MODEL CONSENSUS AND CONTINUITY INDICATE A HIGH PROBABILITY
THE LOW WILL INITIALLY DRIFT ENE TODAY BEFORE TURNING TO THE ESE
TOMORROW. THIS WILL MAINTAIN FAVORABLE PARAMETERS FOR RENEWED
DIURNALLY DRIVEN CONVECTION ON THURSDAY.

EARLIER SHORTWAVES WHICH GENERATED A COUPLE ROUNDS OF ACTIVE
CONVECTION ACROSS THE CWA ON WEDNESDAY HAVE MOVED OUT OF THE REGION
AND SCOURED OUT THE DEEPER MOISTURE/INSTABILITY. SUBSIDENCE AND A
MORE STABLE AIRMASS NOW ENVELOPES THE REGION AND SATELLITE IMAGERY
SHOWS NO DISCERNIBLE UPSTREAM SHORTWAVES WHICH COULD IMPACT THE CWA
IN THE NEAR FUTURE. SO WILL REMOVE POPS FROM THIS MORNINGS FORECAST.
WEDNESDAY HAD MORE INSTABILITY THAN TODAY BUT ANTICIPATING ENOUGH
HEATING COUPLED WITH STEEP MID LEVEL LAPSE RATES...ASSOCIATED WITH
THE MID LEVEL COLD POOL...TO PRODUCE MLCAPES AROUND 1500 J/KG. THIS
MODERATE INSTABILITY SHOULD BE SUFFICIENT TO SUPPORT STRONG/SEVERE
AFTERNOON AND EVENING CONVECTION. 0-6KM SHEAR OF 30-40KTS SHOULD BE
ENOUGH TO SUPPORT SOME ROTATING UPDRAFTS. WHILE AN ISOLATED TORNADO
CANT BE RULED OUT AN ENVIRONMENT DENOTED BY MODERATE INSTABILITY AND
LOW SHEAR WILL MOST LIKELY RESULT IN LARGE HAIL AND DAMAGING WIND
STORMS. 00Z NAM/GFS H7 PROGS PROVIDE BEST CLUE ON POTENTIAL
INITIATION AS A VORTICITY LOBE ROTATES FROM WESTERN OK NEWD INTO
WESTERN MO BY 00Z. THIS FEATURE SHOULD INTERACT WITH THE N-S SURFACE
TROUGH WHICH WILL LIE ACROSS EASTERN KS BY THE AFTERNOON HOURS.
WHILE CONFIDENCE ON THIS SCENARIO UNFOLDING IS NOT CERTAIN SINCE NO
SHORTWAVE IS EVIDENT ATTM...SHOULD A LINE OF STORMS FORM THE CURRENT
QPF FOR THIS AFTERNOON AND EVENING WILL BE UNDERDONE.

SCATTERED CONVECTION WILL CONTINUE INTO THE EVENING HOURS WHILE THE
ENTIRE SYSTEM WORKS EASTWARD. EVENTUALLY THE TRUE COLD FRONT WILL
DROP SOUTHEAST THROUGH THE CWA LATE TONIGHT AND EARLY FRIDAY AND
USHER IN BELOW NORMAL TEMPERATURES FOR FRIDAY/SATURDAY. WRAP AROUND
SHOWERS CAN BE EXPECTED THROUGH FRIDAY WITH THE RAIN GRADUALLY
ENDING FROM WEST TO EAST FRIDAY NIGHT.

MJ

MEDIUM RANGE (SUNDAY THROUGH WEDNESDAY)...

FOR THE TAIL END OF THE WEEKEND AND THROUGH THE FIRST HALF OF NEXT
WORK WEEK...THE REGION WILL BE COOL BUT HAVE A DECENT CHANCE TO DRY
OUT FOR AT LEAST A COUPLE OF DAYS. MEDIUM RANGE MODELS REMAIN IN
GENERALLY GOOD AGREEMENT THAT THE BLOCKING PATTERN THAT IS
DEVELOPING ACROSS NORTH AMERICA WILL PERSIST WELL INTO NEXT WEEK.
MODEL DISAGREEMENTS MOSTLY POP-UP IN THE LATER PORTIONS OF THE
FORECAST AS TO HOW TO HANDLE THE CUTOFF LOWS ABSORPTION INTO THE
EASTERN CONUS TROUGH. HOWEVER...THIS HAS LITTLE NOTABLE EFFECT ON
OUR FORECAST AT THIS TIME AS THE SENSIBLE CONDITIONS IN OUR AREA
WONT BE IMPACTED.

THE CUTOFF LOW -CURRENTLY WORKING ITS WAY EAST ACROSS THE PLAINS-
WILL BE TO OUR EAST BY SUNDAY...BUT ALL THE MODELS ALSO STILL
CONTINUE TO AGREE THAT THE CUTOFF LOW WILL BE IN THE PROCESS OF
INGESTING A SHORTWAVE MOVING SOUTH THROUGH THE DAKOTAS. THIS WILL
EFFECTIVELY SLOW DOWN THE EASTWARD PROGRESS OF THE CUTOFF
LOW...KEEPING THE THREAT OF SHOWERS IN THE REGION ALONG WITH SOME
COOL AND CLOUDY CONDITIONS THROUGH SUNDAY. SKIES SHOULD CLEAR SOME
AND TEMPERATURES BEGIN TO EDGE UP AS WE TRAVERS MONDAY AND TUESDAY
OF NEXT WEEK...HOWEVER THE WARM UP COULD BE SIGNIFICANTLY MUTED BY A
COOL SURFACE RIDGE THAT WILL BE FOLLOWING ON THE HEELS OF THE
EXITING CUTOFF LOW. EASTERLY TO SOUTHEASTERLY FLOW ON THE FLANK OF
THE SURFACE RIDGE WILL ALSO LIKELY INHIBIT MOISTURE RETURN THROUGH
THE EARLY PORTION THE WORK WEEK...SO HAVE OPTED TO IGNORE THE LOW
END POPS SOME MID-RANGE MODELS ADVERTISE FOR TUESDAY. HOWEVER...AS
WE MOVE TO WEDNESDAY A STRONG EAST PACIFIC JET DIVING IN UNDER THE
WEST COAST TROUGH PORTION OF OUR BLOCKING PATTERN...WILL LIKELY
ENHANCE MOISTURE RETURN AND LIFT ACROSS THE PLAINS AS THE
INCREASINGLY NEGATIVELY TILLED TROUGH SHIFTS EAST TOWARDS THE
PLAINS. HAVE KEPT SOME CHANCE POPS IN FOR WEDNESDAY...BUT CONFIDENCE
IN TIMING OR PLACEMENT OF PRECIPITATION IS VERY LOW AT THIS TIME.
AFTER WEDNESDAY THE WEATHER COULD BECOME MORE INTERESTING AS THE
WEST CONUS TROUGH EVENTUALLY FORCES THE FLOW BACK TO THE
SOUTHWEST...POTENTIALLY SETTING THE STAGE FOR MORE THUNDERSTORMS
LATE IN THE WORK WEEK...BUT THIS JUST BEYOND OUR CURRENT MEDIUM
RANGE FORECAST AT THIS TIME.

CUTTER

&&

.AVIATION...

PRECIP IS WINDING DOWN AND IS NOT EXPECTED TO REDEVELOP OVERNIGHT.
THE BIGGEST SHORT TERM CONCERN WILL BE ANY VSBY RESTRICTIONS THAT
DEVELOP WITH THE REMNANT GROUND MOISTURE FROM EARLIER CONVECTION.
ALREADY SEEING TEMP/DEWPOINT SPREADS CLOSE TO SATURATION...SO EXPECT
VSBYS TO DIP INTO AT LEAST MVFR...POSSIBLY LOWER IF MIDLEVEL CLOUDS
CLEAR OUT. EXPECT ADDITIONAL SHOWERS AND STORMS TO DEVELOP THURSDAY
AFTERNOON. FORCING MECHANISMS ARE NOT EASY TO PINPOINT AT THIS
TIME...SO WILL KEEP A BROAD MENTION OF VCTS/CB THROUGH THE AFTERNOON
AND EARLY EVENING WHEN CONVECTION IS MOST LIKELY.

HAWBLITZEL

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 12, 5:06 AM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
506 AM CDT THU MAY 12 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-131015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
506 AM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

A SLOW MOVING STORM SYSTEM WILL TRACK EAST ACROSS NORTHERN KANSAS
TODAY. SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS ARE
POSSIBLE THIS AFTERNOON THROUGH THIS EVENING. THESE STORMS MAY
INITIALLY FORM OVER EASTERN KANSAS ALONG A NORTH-SOUTH SURFACE
BOUNDARY AND THEN TRACK NORTHEAST THROUGH WESTERN MISSOURI. A
MODERATELY UNSTABLE AIRMASS COMBINED WITH MARGINALLY SUFFICIENT LOW
AND MID LEVEL SHEAR WILL BE ABLE TO SUPPORT A FEW ROTATING
THUNDERSTORMS. WHILE TORNADOES CANNOT BE TOTALLY RULED OUT...THIS TYPE
OF ENVIRONMENT FAVORS LARGE HAIL AND DAMAGING WIND TYPE THUNDERSTORMS.
IN ADDITIONAL LOCALLY HEAVY RAINS WILL BE POSSIBLE. THE THUNDERSTORMS
WILL LOSE THEIR INTENSITY BY LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER NORTHEAST AND CENTRAL
MISSOURI ON FRIDAY...BUT THEY ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:46 PM CDTSpecial Weather StatementEAXHolt29 min
May 11, 8:41 PM CDTSpecial Weather StatementEAXHenry34 min
May 11, 8:53 PM CDTSpecial Weather StatementEAXRay37 min
May 11, 9:06 PM CDTSpecial Weather StatementEAXJohnson24 min
May 11, 9:22 PM CDTSpecial Weather StatementEAXCaldwell, Ray23 min
May 11, 9:26 PM CDTSpecial Weather StatementEAXLafayette34 min
May 11, 9:50 PM CDTSpecial Weather StatementEAXCarroll, Ray, Saline25 min
May 11, 9:57 PM CDTRiver Flood WarningEAXAndrew, Buchanan143 days
May 11, 10:52 PM CDTRiver Flood WarningEAXAndrew, Holt, Nodaway7 hr
May 12, 2:54 PM CDTRiver Flood WarningEAXAndrew, Buchanan19 hr
May 12, 4:59 PM CDTSpecial Weather StatementEAXBates31 min
May 12, 5:11 PM CDTSevere Thunderstorm WarningEAXBates36 min
May 12, 5:45 PM CDTSevere Thunderstorm WarningEAXHenry30 min
May 12, 6:12 PM CDTSevere Thunderstorm WarningEAXHenry, Pettis21 min
May 12, 6:16 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis, Saline44 min
May 12, 6:42 PM CDTSpecial Weather StatementEAXPettis33 min
May 12, 6:54 PM CDTSevere Thunderstorm WarningEAXCooper36 min

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.